# SDR C2XA09CL040

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 15,950 hours, 12,158 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX616221
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 20,652 hours, 15,388 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE - FLIGHT 2690 THE CREW REPORTED, LOST ALL NR 2 HYDRAULIC SYSTEM FLUID IN FLIGHT.  THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECKS WERE GOOD.
